# SDR C2XA04IA023

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE ONE OF THE FLOOR PROXIMITY EMERGENCY LIGHT STRIPS WAS FOUND TO BE INOPERATIVE.  THE AFFECTED STRIP WAS REMOVED AND REPLACED, THE SYSTEM OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
